I have been taking clonazapam for 9 years for anxiety and sleep. I take a low dose .5 mg a night but I have been having joint pain recently in places I have never had it before, my right foot, right knee, hips neck and shoulders. I am seeing my doctor tomorrow but I looked up clonazapam and one of the side effects can be joint pain? thxs Gretchen
Muscle aches and weakness are listed as side effects that you should contact your doctor right away for. In your case, after 9 years of being on it you would have had these symptoms a long time ago. I would advise you to see your doctor to look for other reasons for your joint pain. I wish you well -
Well, depending on how bad you osteoarthritis is you are going to have pain in your joints. I have it so severly, it's literally in every joint on my body! Doctor verified, & I feel it! Would be interested in what your doctor had to say, as you are also describing fibomyalgia symptoms. Could you please repost with your new diagnosis? Thanks...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2012 • 58 answers
Posted 13 Mar 2013 • 1 answer
Posted 19 Mar 2014 • 4 answers
Posted 10 Sep 2014 • 2 answers
Posted 20 Feb 2016 • 1 answer